T Nation

Worse ED After Starting TRT


#85

Does anyone experience agitation and irritability for the first 24 hours after injection? For some reason I feel like arguing with people and a little on edge within a few hours of injection and it lasts for a day. Then after that period of time I normalize and become happy and balanced.


#86

It depends on if you are in the middle of a protocol change which then takes 6 weeks until a stable state. If not on a new protocol it would mean the dosage is too high and comes down days later to a more comfortable level.

It sounds like your injecting large infrequent doses. If you shared all your labs it would be helpful, if you have any.


#87

Unfortunately don’t get any labs back till September. And yup it’s only testosterone and psa LOL. I’ve been trying to find a better doc in my area but unfortunately there are none. Been to 3 already and I have the best of the bunch. I’m doing 25 mg eod sub q. But yeah I just did switch to this protocol so I’ll wait the 6 weeks to see how I feel.


#88

Actually got that yesterday but lasts less than 12 hours. You really don’t know if it’s from injection or maybe it’s from your levels being low on your injection day.